Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took Plan B after a brief intercourse, got 2 periods within 15 days. Should be worried ?

Hello, My girlfriend and i had brief intercorse for about 20 second. Since her being a virgin , she was in pain. So she pushed me off, i noticed some white small substance on my penis and began to panic. Knowing i didnt ejaculate i being to jerk myself off untill i did ejaculate which was 30 seconds later. I went and bought her plan b one step 30 minutes later. This happened on january 16, she got her period january 22, and she said it was normal and heavy. Then she got her period again february 15th. should we be worried?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
The Plan B would cause withdrawal bleeding within some days of taking it
What happened on january 22, was the withdrawal period.
Also, Plan b would delay or prepone the normal periods by a week, or sometimes, ten days.
hence you have not mentioned the date of her previous period, it appears that the one of February 15th was her normal one.
If you are too scared , take a pregnancy test, however pregnancy seems impossible now.
take care.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor